# SDR N6WA20180613201

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 35,641 hours, 26,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FADED OUT AFTER 2 SECONDS.  R & R THE EPSU AT ROW 10 IAW AMM 33-51-19.  OPS CHECKED OK.
